# SDR FDEA201811073118

- Difficulty date: November 7, 2018
- Submitted: November 7, 2018
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug MD-10-10F
- Aircraft serial: 46970
- Aircraft time: 66,584 hours, 27,610 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: ALC70082
- Condition: Cracked
- Location: Rt Horiz Stab
- Part time: 66,585 hours, 27,610 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB, OUTER SECTION UPPER AFT SPAR CAP HAS A CRACK APPROX .400" LONG ORIGINATING AFT OF AFT BARREL NUT HOLE CONTINUING TO AFT EDGE OF SPAR CAP. REPAIRED RT HORIZ STAB SPAR ER EA 8-5510-T0343409 REF SEQ 827 W/O 72895 MAJOR REPAIR.
